VOL. 26 · NO. 2 | Summer 1982
 
VIEW ALL ABSTRACTS +
Front Matter
Illinois J. Math. 26 (2), (Summer 1982)
No abstract available
Articles
Lionel Bérard Bergery, Jean-Pierre Bourguignon
Illinois J. Math. 26 (2), 181-200, (Summer 1982) DOI: 10.1215/ijm/1256046790
KEYWORDS: 58G25, 53C20
No abstract available
Ari Babakhanian, Heisuke Hironka
Illinois J. Math. 26 (2), 201-211, (Summer 1982) DOI: 10.1215/ijm/1256046791
KEYWORDS: 14D15, 14B20, 14E25
No abstract available
Ignacio Guerrero
Illinois J. Math. 26 (2), 212-225, (Summer 1982) DOI: 10.1215/ijm/1256046792
KEYWORDS: 32G15
No abstract available
Anthony To-Ming Lau
Illinois J. Math. 26 (2), 226-235, (Summer 1982) DOI: 10.1215/ijm/1256046793
KEYWORDS: ‎43A07‎
No abstract available
Stanley Ocken
Illinois J. Math. 26 (2), 236-251, (Summer 1982) DOI: 10.1215/ijm/1256046794
KEYWORDS: 57Q45
No abstract available
William C. Waterhouse
Illinois J. Math. 26 (2), 252-256, (Summer 1982) DOI: 10.1215/ijm/1256046795
KEYWORDS: 14L15
No abstract available
R. K. Lashof
Illinois J. Math. 26 (2), 257-271, (Summer 1982) DOI: 10.1215/ijm/1256046796
KEYWORDS: 57S10, 55R10
No abstract available
A. J. Ledger, A. R. Razavi
Illinois J. Math. 26 (2), 272-292, (Summer 1982) DOI: 10.1215/ijm/1256046797
KEYWORDS: 53C30, 53C05
No abstract available
Paul Selick
Illinois J. Math. 26 (2), 293-295, (Summer 1982) DOI: 10.1215/ijm/1256046798
KEYWORDS: 55Q40, 55R99
No abstract available
Steven M. Kahn
Illinois J. Math. 26 (2), 296-316, (Summer 1982) DOI: 10.1215/ijm/1256046799
KEYWORDS: 57R77, 55R99
No abstract available
Dana P. Williams
Illinois J. Math. 26 (2), 317-321, (Summer 1982) DOI: 10.1215/ijm/1256046800
KEYWORDS: 22D25, 46L05
No abstract available
Hans Tilgner
Illinois J. Math. 26 (2), 322-331, (Summer 1982) DOI: 10.1215/ijm/1256046801
KEYWORDS: 53C15
No abstract available
F. Sommen
Illinois J. Math. 26 (2), 332-352, (Summer 1982) DOI: 10.1215/ijm/1256046802
KEYWORDS: 53C15
No abstract available
T. W. Gamelin
Illinois J. Math. 26 (2), 353-357, (Summer 1982) DOI: 10.1215/ijm/1256046803
KEYWORDS: 31A05, 30E10
Back Matter
Illinois J. Math. 26 (2), (Summer 1982)
No abstract available
Back to Top